American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10\\\-02) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 105 found      Go to page: 1 2 3 4

[1] Nicholas M. Katz. Exponential sums over finite fields and differential equations over the complex numbers: Some interactions. Bull. Amer. Math. Soc. 23 (1990) 269-309. MR 1032857.
Abstract, references, and article information   
View Article: PDF

[2] C. J. Moreno and A. Rocha-Caridi. Rademacher-type formulas for the multiplicities of irreducible highest-weight representations of affine Lie algebras. Bull. Amer. Math. Soc. 16 (1987) 292-296. MR 876967.
Abstract, references, and article information   
View Article: PDF

[3] Freydoon Shahidi. A weak Ramanujan conjecture for generic cuspidal spectrum of quasi-split groups. Bull. Amer. Math. Soc. 15 (1986) 195-200. MR 854553.
Abstract, references, and article information   
View Article: PDF

[4] Herbert S. Wilf. The asymptotics of $e^{P\left( z \right)}$ and the number of elements of each order in $S_n$. Bull. Amer. Math. Soc. 15 (1986) 228-232. MR 854561.
Abstract, references, and article information   
View Article: PDF

[5] B. Brent Gordon. Intersections of higher-weight cycles over quaternionic modular surfaces and modular forms of Nebentypus. Bull. Amer. Math. Soc. 14 (1986) 293-298. MR 828829.
Abstract, references, and article information   
View Article: PDF

[6] Jenny Harrison. Continued fractals and the Seifert conjecture. Bull. Amer. Math. Soc. 13 (1985) 147-153. MR 799799.
Abstract, references, and article information   
View Article: PDF

[7] Jeffrey D. Vaaler. Some extremal functions in Fourier analysis. Bull. Amer. Math. Soc. 12 (1985) 183-216. MR 776471.
Abstract, references, and article information   
View Article: PDF

[8] Alice Silverberg. Finiteness of Mordell-Weil groups of generic Abelian varieties. Bull. Amer. Math. Soc. 12 (1985) 131-133. MR 766970.
Abstract, references, and article information   
View Article: PDF

[9] J. Lehner and M. Sheingorn. Simple closed geodesics on $H^ + /\Gamma\left( 3 \right)$ arise from the Markov spectrum. Bull. Amer. Math. Soc. 11 (1984) 359-362. MR 752798.
Abstract, references, and article information   
View Article: PDF

[10] Svetlana Katok. Modular forms associated to closed geodesics and arithmetic applications. Bull. Amer. Math. Soc. 11 (1984) 177-179. MR 741734.
Abstract, references, and article information   
View Article: PDF

[11] Carlos J. Moreno. The strong multiplicity one theorem for ${\text{GL}}_n$. Bull. Amer. Math. Soc. 11 (1984) 180-182. MR 741735.
Abstract, references, and article information   
View Article: PDF

[12] Kevin S. McCurley. Prime values of polynomials and irreducibility testing. Bull. Amer. Math. Soc. 11 (1984) 155-158. MR 741729.
Abstract, references, and article information   
View Article: PDF

[13] Wolfgang Dahmen and Charles A. Micchelli. Some results on box splines. Bull. Amer. Math. Soc. 11 (1984) 147-150. MR 741727.
Abstract, references, and article information   
View Article: PDF

[14] William C. Waterhouse. Composition and genera of norm-type forms. Bull. Amer. Math. Soc. 10 (1984) 298-300. MR 733701.
Abstract, references, and article information   
View Article: PDF

[15] Stephen Gelbart. An elementary introduction to the Langlands program. Bull. Amer. Math. Soc. 10 (1984) 177-219. MR 733692.
Abstract, references, and article information   
View Article: PDF

[16] Russell Lyons. Characterizations of measures whose Fourier-Stieltjes transforms vanish at infinity. Bull. Amer. Math. Soc. 10 (1984) 93-96. MR 722859.
Abstract, references, and article information   
View Article: PDF

[17] James L. Hafner. On the zeros of Dirichlet series associated with certain cusp forms. Bull. Amer. Math. Soc. 8 (1983) 340-342. MR 684904.
Abstract, references, and article information   
View Article: PDF

[18] David Lee Hilliker and E. G. Straus. On Puiseux series whose curves pass through an infinity of algebraic lattice points. Bull. Amer. Math. Soc. 8 (1983) 59-62. MR 682822.
Abstract, references, and article information   
View Article: PDF

[19] Irwin Kra. On the vanishing of Poincaré series of rational functions. Bull. Amer. Math. Soc. 8 (1983) 63-66. MR 682823.
Abstract, references, and article information   
View Article: PDF

[20] Harold G. Diamond. Elementary methods in the study of the distribution of prime numbers. Bull. Amer. Math. Soc. 7 (1982) 553-589. MR 670132.
Abstract, references, and article information   
View Article: PDF

[21] H. Furstenberg, Y. Katznelson and D. Ornstein. The ergodic theoretical proof of Szemerédi's theorem. Bull. Amer. Math. Soc. 7 (1982) 527-552. MR 670131.
Abstract, references, and article information   
View Article: PDF

[22] Serge Lang. Units and class groups in number theory and algebraic geometry. Bull. Amer. Math. Soc. 6 (1982) 253-316. MR 648522.
Abstract, references, and article information   
View Article: PDF

[23] J. H. Conway and N. J. A. Sloane. Lorentzian forms for the Leech lattice. Bull. Amer. Math. Soc. 6 (1982) 215-217. MR 640949.
Abstract, references, and article information   
View Article: PDF

[24] Dennis Sullivan. Discrete conformal groups and measurable dynamics. Bull. Amer. Math. Soc. 6 (1982) 57-73. MR 634434.
Abstract, references, and article information   
View Article: PDF

[25] Harry Furstenberg. Poincaré recurrence and number theory. Bull. Amer. Math. Soc. 5 (1981) 211-234. MR 628658.
Abstract, references, and article information   
View Article: PDF

[26] Bruce C. Berndt and Ronald J. Evans. The determination of Gauss sums. Bull. Amer. Math. Soc. 5 (1981) 107-129. MR 621882.
Abstract, references, and article information   
View Article: PDF

[27] Jerrold Tunnell. Artin's conjecture for representations of octahedral type. Bull. Amer. Math. Soc. 5 (1981) 173-175. MR 621884.
Abstract, references, and article information   
View Article: PDF

[28] V. G. Kac and D. H. Peterson. Affine Lie algebras and Hecke modular forms. Bull. Amer. Math. Soc. 3 (1980) 1057-1061. MR 585190.
Abstract, references, and article information   
View Article: PDF

[29] Branko Grünbaum and G. C. Shephard. Tilings with congruent tiles. Bull. Amer. Math. Soc. 3 (1980) 951-973. MR 585178.
Abstract, references, and article information   
View Article: PDF

[30] James P. Jones. Undecidable diophantine equations. Bull. Amer. Math. Soc. 3 (1980) 859-862. MR 578379.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 105 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia